# SDR CALA2025031902941

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT FIXED FAIRING INBD SIDE SKIN IS CRACKED AND HAS BROKEN/MISSING RIVETS. ESFR COMPLETE RMVD AND RPLD SKIN AT #1 ENG PYLON AFT FIXED FAIRING I/B IAW A320 SRM 54-54-11
